# SDR UALA2011022200902

- Difficulty date: February 22, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 39,641 hours, 16,269 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Stuck
- Location: Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OXYGEN MASK MICROPHONE IS INOPERATIVE.  F/O O2 MASK PRESS TO TEST-RESET SW IS JAMMED.  REPLACED F/O O2 MASK BOX.  OPS NORMAL.
